MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-120
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to treat plaque in the mid left superficial femoral artery using the everflex entrust 6x150x120 stent, partial deployment of the stent occurred at the target site within the patient¿s vasculature.The stent did not fully deploy correctly, and the wheel mechanism became unattached, preventing full deployment.Moderate resistance was encountered when advancing the device, but excessive force was not used.The stent did not fully collapse into the sheath when troubleshooting was attempted, and the end of the stent detached and was deployed into the right common femoral artery near the patient¿s access site.The procedure was aborted, and the delivery system was safely removed (no intervention required when removing device from patient).The vessel was pre-dilated with a nanocross balloon, and a non-medtronic (cook) 6f sheath was used.The instructions for use were followed without issue.No vessel damage, patient symptoms, complications, adverse events, illnesses, infections, irregularities, or deaths were reported.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23955018
Report Number2183870-2026-00003
Device Sequence Number15859736
Product Code NIP
UDI-Device Identifier00821684051399
UDI-Public(01)00821684051399(17)280915(10)C182388(20)02
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVD35-06-150-120
Device Lot NumberC182388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown